# SDR CA020430006

- Difficulty date: March 28, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 388 hours
- Engine: Garrtt TFE7312
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Lucas, 6608458005
- Component part number: 6608458005
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) BEARINGS ROUGH AND NOISY.
